# SDR UIEA2021081301792

- Difficulty date: August 13, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 32896967
- Part serial: P284C
- Condition: Faulted
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT DECK PREFLIGHT, EICAS MSG L PACK TEMP FOLLOWED BY L PACK  OFF 2 MINS AFTER SELECTING LEFT PACK OFF( TRANSFERRED TO MDDR 151815 PER DDG 21-51-03-01, CAT C. REACTIVATED LT PACK IAW AMM 21-00-00,  REMOVED AND REPLACED LT PACK LOW LIMIT VALVE IAW AMM 21-51-11. OPS CHECKED GOOD, LEAK CHECKED GOOD. PERFORMED FIM 21-51-844, SYSTEM IS SATISFACTORY. OPS CHECKED PACK FOR 2 HOURS, NO DEFECTS NOTED.
